# SDR SWAA2021080316191

- Difficulty date: September 15, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120CF UPPER SURFACE EDGES CORRODED STA 500 TO 500C LBL24 TO RBL24 AT WL157 / EVALUATED CORROSION ON FWD PIT FLOOR PANEL 120CF UPPER SURFACE STA 500 TO 500C LBL 24 TO RBL 24 AT WL157; TOTAL CORROSION DAMAGE LENGTH EXCEEDS 20' MAXIMUM ALLOWED OUT OF LIMITS IAW SRM 53-00-53-1A-1; REPLACE PANEL; FABRICATED NEW FLOOR PANEL 120CF IAW 25-52-01-201-801 AND BOEING DWG 453A1610; TREAT AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 ATAG A76437
